EconPapers    
Economics at your fingertips  
 

On the Spectrum of a Nonlinear Two Parameter Matrix Eigenvalue Problem

Michael Gil’ ()
Additional contact information
Michael Gil’: Ben Gurion University of the Negev

A chapter in Applications of Nonlinear Analysis, 2018, pp 387-402 from Springer

Abstract: Abstract We consider the nonlinear two parameter eigenvalue problem (T p − λ 1 A p1 − λ 2 A p2 − λ 1 λ 2 A p3)v p = 0, where λ 1, λ 2 ∈C; T p, A pk (p = 1, 2;k = 1, 2, 3) are matrices. Bounds for the spectral radius of that problem are suggested. Our main tool is the recent norm estimates for the resolvent of an operator on the tensor product of Euclidean spaces. In addition, we investigate perturbations of the considered problem and derive a Gershgorin type bounds for the spectrum. It is shown that the main result of the paper is sharp.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_13

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_13